Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 1992, Volume 33, Number 4, Pages 142–154 (Mi smj3253)  

This article is cited in 7 scientific papers (total in 7 papers)

The nonlinear bang-bang principle in a Banach space

S. I. Suslov
Full-text PDF (936 kB) Citations (7)
Received: 16.11.1989
Revised: 05.10.1990
English version:
Siberian Mathematical Journal, 1992, Volume 33, Issue 4, Pages 675–685
DOI: https://doi.org/10.1007/BF00971133
Bibliographic databases:
Document Type: Article
UDC: 517.911
Language: Russian
Citation: S. I. Suslov, “The nonlinear bang-bang principle in a Banach space”, Sibirsk. Mat. Zh., 33:4 (1992), 142–154; Siberian Math. J., 33:4 (1992), 675–685
Citation in format AMSBIB
\Bibitem{Sus92}
\by S.~I.~Suslov
\paper The nonlinear bang-bang principle in a Banach space
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 4
\pages 142--154
\mathnet{http://mi.mathnet.ru/smj3253}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1185444}
\zmath{https://zbmath.org/?q=an:0788.34009}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 4
\pages 675--685
\crossref{https://doi.org/10.1007/BF00971133}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:A1992KB79800015}
Linking options:
  • https://www.mathnet.ru/eng/smj3253
  • https://www.mathnet.ru/eng/smj/v33/i4/p142
  • This publication is cited in the following 7 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:51
    Full-text PDF :16
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024